MathSciNet Relay Station
MathSciNet bibliographic data
MR2658527 34D20 (34A08 37D45 37N35 93B52)
Odibat, Zaid M. Adaptive feedback control and synchronization of non-identical chaotic fractional order systems. Nonlinear Dynam. 60 (2010), no. 4, 479–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement